# SDR WRNA200600024

- Difficulty date: January 18, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 50,653 hours, 20,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND 3 AREAS OF CORROSION ON FUSELAGE SKIN BETWEEN S26R AND S27R FRAME 58 - 60.  REPAIRED PER AVBORNE REPAIR REF 25599-3-01-18-06, (AIRBUS REPAIR DESIGN APPROVAL SHEET RAS/DAHM/40204/2006) REMOVE FASTENERS, SMOOTH BLEND CORROSION, HFEC AND ROTO-TEST TO CONFIRM AREA IS DAMAGE FREE, FLAP PEEN PER SRM 51-40-19 REINSTALL FASTENERS AND RESTORE SURFACE PROTECTION PER SRM 51-40-12.
